# SDR GTIA030877

- Difficulty date: November 1, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - R1 DOOR GIRT BAR HOLDER WILL NOT HOLD GIRT BAR.  ADJUSTED GIRT BAR HOLDER, OPS CHECK NORMAL.  (M)
